MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12328-021-01430-6

Медицинская библиотека · Clinical journal of gastroenterology · 2021

Isolated angioedema of the bowel caused by aspirin.

Osman Karim, Kendi Ayse Tuba, Maselli Daniel

Клинический случайСтатьяПеревод в очереди

Аннотация

Angioedema is a self-limited, localized tissue swelling, resulting from fluid extravasation into interstitial spaces. It may occur in isolation or be accompanied by urticaria and/or anaphylaxis. The phenomenon has been linked to multiple medications, including non-steroidal anti-inflammatory drugs (NSAIDs) and angiotensin-converting enzyme inhibitors (ACEIs). NSAID-induced angioedema is observed in < 0.3% of patients taking NSAIDs. While isolated visceral angioedema has been reported from ACEIs, it has not been documented from NSAID use, particularly aspirin usage. Here, we report a case of isolated visceral angioedema attributed to aspirin use.

Для цитирования: Osman Karim, Kendi Ayse Tuba, Maselli Daniel. Isolated angioedema of the bowel caused by aspirin.. Clinical journal of gastroenterology. 2021. DOI: 10.1007/s12328-021-01430-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.